Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 38 found articles
 
 
  Generalized Lipschitz and Besov spaces in terms of decay of Dunkl transforms in the space L2(Rd,wl(x)dx)
 
 
Title: Generalized Lipschitz and Besov spaces in terms of decay of Dunkl transforms in the space L2(Rd,wl(x)dx)
Author: El Ouadih, Salah
Daher, Radouan
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 73 () nr. 8 pages 2955-2971
Year: 2024-07-03
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 38 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands